# SDR DALA13066349003

- Difficulty date: December 4, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 57,202 hours, 41,762 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, NOTED CRACKED FRAME AT 4 O'CLOCK POSITION BY TAILCONE GUIDE PIN RECEPTICLE.  REPAIRED IAW ER/A 497316-14MA.
